Research ArticleOpen accessIn the abstractSeasonal Autoregressive Integrated Moving Average Model for Precipitation Time SeriesYan Wang, Xinghua Chang, Meng Gao, Xiyong HouJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 20 Feb 2013 · 12,655 accessesView PDFCite
127 articles for “Stochastic”
Set a search alertAlso matching:5 special issues
Research ArticleOpen accessIn the abstractA Price Hedging Model in Dynamic MarketKuo-Wei Lin, Kuang-Jung Tseng, Szu-Cheng ChengAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 3 Aug 2012 · 6,938 accessesView PDFCite
Research ArticleOpen accessIn the abstractImpact of Human Immune Deficiency Virus and Acquired Immune Deficiency Syndrome on Farm HouseholdsOkezie Chukwukere Austin, Athenesius Onyekanma, Amir Hussin BaharuddinAmerican Journal of Infectious Diseases, Vol. 7, Issue 2 · 17 Sep 2011 · 8,001 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamic Bandwidth Allocation for Multiple Traffic Classes in IEEE 802.16e WiMax Networks: A Petrinet ApproachS. Geetha, R. JayaparvathyJournal of Computer Science, Vol. 7, Issue 11 · 6 Sep 2011 · 7,101 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplication of Markov Chains to Stock TrendsKevin J. Doubleday, Julius N. EsungeJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 8,558 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplications of Conditional Value at Risk to Full Truckload Pricing Under Demand and Service Time UncertaintiesThitima Wonginta, Sompong SirisoponsilpAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 28 Jan 2011 · 8,333 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling A Multi-Compartments Biological System with Membrane ComputingRavie Chandren Muniyandi, Abdullah Mohd. ZinJournal of Computer Science, Vol. 6, Issue 10 · 10 Aug 2010 · 7,256 accessesView PDFCite
Research ArticleOpen accessIn the abstractAsymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed GraphN. C. Majee, A. B. RoyOnLine Journal of Biological Sciences, Vol. 10, Issue 1 · 30 Jun 2010 · 7,476 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractExperimenting the Simulation Strategy of Membrane Computing with Gillespie Algorithm by Using Two Biological Case StudiesRavie Chandren Muniyandi, Abdullah Mohd ZinJournal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,941 accessesView PDFCite